# SDR CA971021015

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Duct
- Condition: Loose
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

(CAN) LOST NR1 BLEED AIR DUE TO DUCT OVERTEMP. RAPID DESCENT TO FLIGHT LEVEL 190 CARRIED OUT AT WHICH TIME A.P.U. BLEED AIR WAS USED. MAINTENANCE INVESTIGATION REVEALED NR1 ENGINE TOLERANCE TAKE-UP DUCT BETWEEN IP AND H.P. BLEED VALVE LOOSE. TOLERANCE TAKE-UP DUCT TIGHTENED AND SYSTEM CHECKED SERVICEABLE.
